# SDR SWAA2021091514128

- Difficulty date: September 1, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Condition: Out Of Alignment
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIP SHIELD PAN AND CHANNEL REQUIRE FABRICATION DUE TO MISALIGNMENT TO NEW R/T UNIT MOUNT TRAY ; / [01] FABRICATED NEW DRIP SHIELD PAN P/N 25510001-004 AND CHANNEL P/N 25510001-02 FROM 2024-T3 .040 AL-CLAD LOT #1466545-1 PER DRW. NO. 25510001 REV.A; [02] OK TO TREAT AND PRIME; [03] EDIT FOR ITEM 1:FABRICATED NEW DRIP SHIELD PAN P/N 25510001-004 AND CHANNEL P/N 25510001-02 FROM 2024-T3 .040 AL-CLAD LOT #1466545-1 PER DRW. NO. 25510001 REV.A ; SRM 51-30-01-0G-0; SRM 51-40-05-0G-0; SRM 51-40-06-0G-0; SRM 51-40-08-0G-0; [04] VERIFIED REFERENCES; [05] VERIFIED FABRICATED NEW DRIP SHIELD PAN P/N 25510001-004 AND CHANNEL P/N 25510001-02 FROM 2024-T3 .040 AL-CLAD LOT #1466545-1 PER DRW. NO. 25510001 REV.A ; SRM 51-30-01-0G-0; SRM 51-40-05-0G-0; SRM 51-40-06-0G-0; SRM 51-40-08-0G-0 OKAY TO TREAT AND PRIME; [06] APPLIED CHEMICAL CONVERSION COATING TO NEW DRIP SHIELD PAN P/N 25510001-004 AND CHANNEL BRACKET ASSY. P/N 25510001-02. APPLIED TWO COATS OF BMS 10-11 TYPE 1 PRIMER TO -004 AND -02; AND PART MARKED AS PER DRW 25510001 REV. A. FLAG NOTES 4. AND 6. AND SOPM 20-43-03;AND SOPM 20-41-02; [07] VERIFIED APPLIED CHEMICAL CONVERSION COATING TO NEW DRIP SHIELD PAN P/N 25510001-004 AND CHANNEL BRACKET ASSY. P/N 25510001-02. APPLIED TWO COATS OF BMS 10-11 TYPE 1 PRIMER TO -004 AND -02; AND PART MARKED AS PER DRW 25510001 REV. A. FLAG NOTES 4. AND 6. AND SOPM 20-43-03;AND SOPM 20-41-02
